Mucinex Cold & Flu Day & Night 48 Tablets

Mucinex Cold & Flu Day & Night 48 Tablets

Sale price
$31.99
Regular price
$31.99
Day tablets provide temporary relief from the symptoms of sinus congestion and cold and flu such as blocked nose, headache and fever, body aches and pains.Night tablets also contain an antihistami...
Tax included.
Availability: In stock
SKU: 2584336
Quantity must be 1 or more

Day tablets provide temporary relief from the symptoms of sinus congestion and cold and flu such as blocked nose, headache and fever, body aches and pains.
Night tablets also contain an antihistamine to provide relief from runny nose and sneezing, itchy or watery eyes therefore allows for rest.

Ingredients

Day tablet: Paracetamol 500mg Phenylephrine, Hydrochloride 5mg Night tablet: Paracetamol 500mg Phenylephrine, Hydrochloride 5mg, Chlorphenamine Maleate 2mg

Recommended Dosage:

Adults and children 12 years & over. White day tablets: Take 2 in the morning and 2 in the afternoon if required. Repeat dose if needed after 46 hours. Pink night tablets: Take 2 at bedtime if required. Do not take night tablet within 4 hours of day tablet.

Wishlist Products

You have no items in wishlist.